# SDR DALA2024061806196

- Difficulty date: June 15, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 74,562 hours, 28,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5667932) 1ST CLASS EEPL INOP. REMOVED AND REPLACED 1ST CLASS EEPL BATTERY PACK IN REF B737 AMM 33-51. OPS CHECK GOOD AT THIS TIME.
